MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-043
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study: (b)(6).Clinical adverse event received for acute sepsis of left total knee arthroplasty : infection - deep.Event is serious and is considered severe.Event is definitely related to device and there is a remote possibility that the event is related to procedure.Date of implantation: date of event (onset): (b)(6) 2021, (left knee).Treatment: surgical i&d performed, with tibial insert exchange and antibiotic pellet placement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the complaint cannot be confirmed.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ4 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12480324
Report Number1818910-2021-20213
Device Sequence Number3811546
Product Code NJL
UDI-Device Identifier10603295076223
UDI-Public10603295076223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-043
Device Catalogue Number196192043
Device Lot Number8978017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY CMW 2 20G; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM LT SZ 4; SIG RP AOX CRV INS SZ4 15; DEPUY CMW 2 20G; DEPUY CMW 2 20G; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM LT SZ 4; SIG RP AOX CRV INS SZ4 15
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight83